# SDR HEEA0010165

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer-Gener
- Part number: 32005008
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR INOPERATIVE.
